# SDR ASOA2013073108814

- Difficulty date: July 9, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 29,458 hours, 21,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.   REPAIRED IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001, 51-42-21-001-001, 51-23-00, 51-25-06-001-001, 53-11-41-201-003-A01, 51-20-006-250-A01 AND REO 670-53-11-265.  REPAIR CLASSIFIED AS MAJOR.
